MathSciNet Relay Station
MathSciNet bibliographic data
MR628701 (83c:65259c) 65N99 (65J10)
Vogelius, M.; Babuška, I. On a dimensional reduction method. III. A posteriori error estimation and an adaptive approach. Math. Comp. 37 (1981), no. 156, 361–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement